# SDR SWIA201437502

- Difficulty date: April 29, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,338 hours, 25,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280.0 LBL 12.0 FLOORBEAM LOWER ANGLE IS CRACKED.  C-CHECK, REMOVED AND INSTALLED NEW ANGLE IAW SRM.
